Bi-unitary multiperfect numbers, II

Pentti Haukkanen, Varanasi Sitaramaiah

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-26
JournalNOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS
Volume26
Issue number2
DOIs
Publication statusPublished - 2020
Publication typeA1 Journal article-refereed

Keywords

  • Bi-unitary analogues
  • Multiperfect numbers
  • Perfect numbers
  • Triperfect numbers

Publication forum classification

  • Publication forum level 1

Cite this